Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 15 found articles
 
 
  On a convex operator for finite sets
 
 
Title: On a convex operator for finite sets
Author: Ćurgus, Branko
Kołodziejczyk, Krzysztof
Appeared in: Discrete applied mathematics
Paging: Volume 155 (2007) nr. 13 pages 19 p.
Year: 2007
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands